# SDR WTAA980049

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Radius Rod
- Part number: 1847F
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN LANDING GEAR INTRANSIT  LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED LEFT MAIN RADIUS ROD.  LANDING GEAR OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURN TO SERVICE.  (M)
